# SDR SWAA2024062486573

- Difficulty date: May 16, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POWER RECEPTACLE DOUBLER CRACKED AT STA 235.8 ZONE 1<[01] VERIFIED WORKMANSHIP AND CONFORMITY.;[02] REMOVED AND REPLACE EGPR INNER DOUBLER AT STA 219.8-STA 244 STGR 19R-STGR 24R AS PER SRM 51-40-02-0G-0 AND DWG #'S 141A3702 AND 141A0640.;[03] VERIFIED STEP 2 AUDIT C/W PER MPM 52.02.02
